Title: | CAPPED EQUITY SWAPS UNDER THE DOUBLE-JUMP STOCHASTIC VOLATILITY MODEL WITH STOCHASTIC INTEREST RATES |
Authors: | Guo, Jia-Hau 資訊管理與財務金融系 註:原資管所+財金所 Department of Information Management and Finance |
Issue Date: | 1-Apr-2011 |
Abstract: | This study proposes a double-jump stochastic volatility model with stochastic interest rates to price capped equity swaps and other multi-period derivative securities. Closed-form solutions for capped equity swaps with a fixed or variable notional principle are derived. In addition, numerical examples are employed to analyze comparative statics properties, counterparts' risks, and the dynamics of the forward smile. (C) 2010 Wiley Periodicals, Inc. jrl Fut Mark 31:340-370, 2011 |
URI: | http://dx.doi.org/10.1002/fut.20470 http://hdl.handle.net/11536/14050 |
ISSN: | 0270-7314 |
DOI: | 10.1002/fut.20470 |
Journal: | JOURNAL OF FUTURES MARKETS |
Volume: | 31 |
Issue: | 4 |
Begin Page: | 340 |
End Page: | 370 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.